National Changhua University of Education Institutional Repository : Item 987654321/14077
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 18461383      在线人数 : 244
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/14077

题名: On the Rate of Moment Convergence for a Normalized Random Walk
作者: Cheng, Tsung-Lin;Chow, Yuan-Shih;Yan, Yung-Lu
贡献者: 數學系
关键词: Convergence of moment;Edgeworth expansion;Random walk
日期: 2011-03
上传时间: 2012-09-10T06:02:37Z
出版者: 中國統計學社
摘要: In this paper, we study the convergence rate of the r-th moments of a normalized
simple random walk. When r = 1, we use the discrete-time version of Ito-Tanaka formula
to obtain an exact convergence rate. Since there is no corresponding Ito-Tanaka
formula for general r > 0, we adopt the Edgeworth expansion to derive bounds for the
rates of convergence. Finally, we carry out some simulations to illustrate the convergence
and, as a byproduct, propose an alternative way, among others, to approximate
the value of π.
關聯: Journal of the Chinese Statistical Association, 49(1): 1-25
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML421检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈